# SDR SWAA2024011530324

- Difficulty date: December 10, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 19,397 hours, 9,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO GUSSET CRACKED BS500I STR19R.<[01] REMOVED FWD CARGO GUSSET AT STA 500I; S-19R PER SRM 51-40-02.;[02] REMOVED AND REPLACED FWD CARGO GUSSET @BS500I AND STR 19R PER SRM 51-10-02.
